JOURNAL BROWSE
Search
Advanced SearchSearch Tips
APPROXIMATING COMMON FIXED POINTS OF ASYMPTOTICALLY NONEXPANSIVE MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
APPROXIMATING COMMON FIXED POINTS OF ASYMPTOTICALLY NONEXPANSIVE MAPPINGS
Cho, Yeol-Je; Kang, Jung-Im; Zrou, Haiyun;
  PDF(new window)
 Abstract
In this paper, we deal with approximations of com­mon fixed points of the iterative sequences with errors for three asymptotically nonexpansive mappings in a uniformly convex Banach space. Our results generalize and improve the corresponding results of Khan and Takahashi, Schu, Takahashi and Tamura, and others.
 Keywords
uniformly convex Banach space;asymptotically nonexpansive mapping;nonexpansive and quasi-nonexpansive mappings;uniformly L-continuous mapping;the modified Ishikawa iterative sequence with errors;common fixed point;
 Language
English
 Cited by
1.
THE CONVERGENCE THEOREMS FOR COMMON FIXED POINTS OF UNIFORMLY L-LIPSCHITZIAN ASYMPTOTICALLY Φ-PSEUDOCONTRACTIVE MAPPINGS,;

대한수학회보, 2010. vol.47. 2, pp.295-305 crossref(new window)
1.
Some results for uniformly L -Lipschitzian mappings in Banach spaces, Applied Mathematics Letters, 2009, 22, 1, 121  crossref(new windwow)
2.
On strong convergence in real Banach spaces obtained by dropping the Lipshitz condition, Applied Mathematics Letters, 2011, 24, 7, 1170  crossref(new windwow)
3.
Necessary and sufficient condition of the strong convergence for two finite families of uniformly L-Lipschitzian mappings, Acta Mathematica Scientia, 2011, 31, 5, 2058  crossref(new windwow)
4.
On Unification of the Strong Convergence Theorems for a Finite Family of Total Asymptotically Nonexpansive Mappings in Banach Spaces, Journal of Applied Mathematics, 2012, 2012, 1  crossref(new windwow)
5.
The Equivalence of Convergence Results between Mann and Multistep Iterations with Errors for Uniformly Continuous Generalized WeakΦ-Pseudocontractive Mappings in Banach Spaces, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
 References
1.
S. S. Chang, Y. J. Cho, and H. Y. Zhou, Iterative Methods for Nonlinear Operator Equations in Banach Spaces, Nova Science Publishers, Inc., New York (2002)

2.
G. Das and J. P. Debata, Fixed points of quasi-nonexpansive mappings, Indian J. Pure Appl. Math. 17 (1986), 1263-1269

3.
K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35 (1972), no. 1, 171-174

4.
J. Gornicki, Weak convergence theorems for asymptotically nonexpansive mappings in uniformly convex Banach spaces, Comment. Math. Univ. Carolin. 30 (1989), 249-252

5.
S. H. Khan and W. Takahashi, Approximating common fixed points of two asymptotically nonexpansive mappings, Sci. Math. Jpn. 53 (2001), 143-148

6.
S. H. Khan and W. Takahashi, Iterative approximation of fixed points of two asymptotically nonexpansive mappings without compact domains, to appear in Panamer. Math. J.

7.
Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc. 73 (1967), 59-59 crossref(new window)

8.
J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc. 43 (1991), 153-159 crossref(new window)

9.
J. Schu, Iterative construction of fixed points of asymptotically nonexpansive mappings, J. Math. Anal. Appl. 158 (1991), 407-413 crossref(new window)

10.
W. Takahashi and T. Tamura, Convergence theorems for a pair of nonexpansive mappings, J. Convex Anal. 5 (1995), no. 1, 45-58

11.
K. K. Tan and H. K. Xu, Approximating fixed points of nonexpansive mappings, J. Math. Anal. Appl. 178 (1993), 301-308 crossref(new window)